Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have a bad habit of excessive masturbation. Could it cause impotency?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2004
Answered : 182 Questions
I have a bad habit of excusive hand practice.

Could it be the cause of impotency?
Posted Mon, 5 Aug 2013 in Infertility Problem
Answered by Dr. Biswajit Dash 3 hours later
well it is a myth that masturbation leads to impotence,but the scientific fact is that it does cause such problems.
However,I verified your medical history where you have mentioned you are taking tegtretol (CARBAMAZEPINE),which may cause impotence if taken for a long time.But I wont advise you to stop taking the drug without consulting your physician.
I think I have answered your query. I would be happy to answer any further querries .Thanks
Regards Dr. B.Dash
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor